# SDR DL76L982164

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Outlet
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS GALLEY, UTILITY OUTLET C/B POPPED.  SWITCH ARCED AND SMOKED.  ENTIRE UNIT BECAME EXTREMELY HOT.  PULLED FORWARD GALLEY C/B. UNIT COOLED.
